skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Analytical structure of the generalized λ-deformation

Abstract

Here we explore the analytical structure of the generalized λ-deformation of AdSp × Sp spaces and construct new integrable backgrounds which depend on (p+1) continuous parameters.

Authors:
;
Publication Date:
Research Org.:
State Univ. of New York (SUNY), Albany, NY (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1422681
Alternate Identifier(s):
OSTI ID: 1502424
Grant/Contract Number:  
SC0017962
Resource Type:
Published Article
Journal Name:
Nuclear Physics. B
Additional Journal Information:
Journal Name: Nuclear Physics. B Journal Volume: 929 Journal Issue: C; Journal ID: ISSN 0550-3213
Publisher:
Elsevier
Country of Publication:
Netherlands
Language:
English
Subject:
73 NUCLEAR PHYSICS AND RADIATION PHYSICS

Citation Formats

Lunin, Oleg, and Tian, Wukongjiaozi. Analytical structure of the generalized λ-deformation. Netherlands: N. p., 2018. Web. https://doi.org/10.1016/j.nuclphysb.2018.02.014.
Lunin, Oleg, & Tian, Wukongjiaozi. Analytical structure of the generalized λ-deformation. Netherlands. https://doi.org/10.1016/j.nuclphysb.2018.02.014
Lunin, Oleg, and Tian, Wukongjiaozi. Sun . "Analytical structure of the generalized λ-deformation". Netherlands. https://doi.org/10.1016/j.nuclphysb.2018.02.014.
@article{osti_1422681,
title = {Analytical structure of the generalized λ-deformation},
author = {Lunin, Oleg and Tian, Wukongjiaozi},
abstractNote = {Here we explore the analytical structure of the generalized λ-deformation of AdSp × Sp spaces and construct new integrable backgrounds which depend on (p+1) continuous parameters.},
doi = {10.1016/j.nuclphysb.2018.02.014},
journal = {Nuclear Physics. B},
number = C,
volume = 929,
place = {Netherlands},
year = {2018},
month = {4}
}

Journal Article:
Free Publicly Available Full Text

Citation Metrics:
Cited by: 2 works
Citation information provided by
Web of Science

Save / Share:

Works referencing / citing this record:

Quantum anisotropic sigma and lambda models as spin chains
journal, September 2018

  • Appadu, Calan; Hollowood, Timothy J.; Price, Dafydd
  • Journal of Physics A: Mathematical and Theoretical, Vol. 51, Issue 40
  • DOI: 10.1088/1751-8121/aadc6d